# SDR NZBL061025

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513SB
- Make and model: Hughes 369D
- Aircraft serial: 1120
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100517
- Condition: Delaminated
- Location: Main Rotor
- Part time: 847 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS MAIN ROTOR BLADE WAS REMOVED FOR DELAMINATED ABRASION STRIP REPLACEMENT AT 664.1 HOURS TT.  THE BLADE WAS NEXT REMOVED AT 846.9 HOURS TT FOLLOWING ANOTHER ABRASION STRIP DELAMINATION.
